# SDR 95ZZZX6582

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Oil System
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER INTERMITTENTLY PEGS OUT.  REMOVED AND REPLACED.
